MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30 VENTILATOR; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30 VENTILATOR; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109594
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer reassessed upon retrospective remediation review that this complaint is reportable in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the blower and bottom enclosure are defective and errors related to the circuit board.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.On jun-03-2016, a device was returned to the manufacturer for investigation.During the evaluation of the device, the manufacturer visually inspected the device and found evidence of foam damage.In addition, there was an error with the system circuit board, the blower due to noise, and the bottom enclosure was broken.These parts were replaced to address the issue.The customer's complaint was confirmed.

Brand Name
BIPAP A30 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17439849
Report Number2518422-2023-17778
Device Sequence Number2494279
Product Code MNS
UDI-Device Identifier00606959042728
UDI-Public00606959042728
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1109594
Device Catalogue Number1109594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2016
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown